# SDR HALA2013100200123

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 43,032 hours, 7,747 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,  RT ENG FIRE LP2 STATUS MESSAGE RECEIVED AFTER LANDING.  FOUND TS683, LOOP 2 SHORTED TO GROUND.  REPLACED TS683 FIRE DETECTOR IAW AMM 26-11-02.  TEST OK.  NO FAULTS NOTED.
